# SDR SWAA2017102517383

- Difficulty date: September 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER STUB FRAME CUTOUT ANGLE CRACKED AT BS 294.5, STR 17R.  R&R ANGLE IAW AMM.
